# SDR DHL200080194C

- Difficulty date: June 20, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; MAIN CARGO COMPARTMENT, FRAME FITTING CRACKED 4 INCHES AT STA. 680.00, L-11 RT, UPPER PART. REMOVED AND REPLACED FITTING IAW SRM 51-1-20D, PAGE 21-9. REF: N/R 1177.
